# SDR DHL98712005

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 269
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT OF FUSELAGE SKIN STA 269 AT S-24 LT.  CUT OUT DAMAGED SKIN PER SRM 51-30-2.  INSTALLED DOUBLER REPAIR PER SRM 53-30-3, 12 X 12.  N/R 6690.
